Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pregnant. Taking low dosage of valium. Is that safe?

Yes I'm currently taking a very low dose of valium that is prescribed. I'm 8 months expecting and the baby looks perfect heart is perfect everything. My Dr is going to be weaning me from them slowly so when u go in labor the baby doesn't have withdrawl. How long do I have to be off of them so the baby doesn't withdrawl? Thank you
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
To avoid having any withdrawal symptoms in the baby, ideally you should remain drug free for at least six weeks before the delivery. Since your gynecologist has started with dose tapering, you will be off the drug in next 2-3 weeks.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 6 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor